# SDR AALA20141224018

- Difficulty date: December 24, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- Aircraft time: 88,866 hours, 13,960 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, NR 3 & 4 TIRES BLEW.  REPLACED NR 3 & 4 TIRES.
